| Model Number |
00884450020449 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
10/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that during an angiogram, the tip of the catheter separated while inside the patient.A sheath exchange was performed and the tip removed with a snare.No patient harm.
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The device was examined visually and microscopically.The complaint is confirmed.The root cause could not be determined however, it is likely that significant force was applied to the device during clinical use.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.